# SDR ABXA9500151

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 0252024T3
- Condition: Dented
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A DENT AND PUNCTURE IN AFT PRESSURE BULKHEAD SKIN, FORWARD FACE, BETWEEN LONGERON 29R AND 30R APPROXIMATELY EIGHT INCHES UP FROM TEE CAP.  REPAIRED IAW DC-9 SRM CHAPTER 53-01, FIGURE 1, SHEET 2.
